The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

high fever, rash, head hurts

Aug 15, 2010

been on same HIV drugs for 3 years, have very low engery, head hurts bad, have small blister rash all over my body. what could be happening?

Response from Dr. Henry

You need an overall clinical assessment since many HIV and non-HIV conditions can be causing your symptoms (such as hormone problems, anemia, herpes or drug rashes). KH

hoping to reverse upper extremity thinning by switch to Truvada
Switched from Combivir and Viracep to Truvada, Reyataz and Novir

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint